# SDR CA020904001

- Difficulty date: May 15, 2002
- Submitted: September 12, 2002
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 5,445 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Spar
- Part number: 043200115
- Condition: Cracked
- Location: Stabilizer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)   UPON REMOVAL OF BRACKET TO GAIN ACCESS TO NUT PLATES DISCOVERED THE REINFORCEMENT AND RT SPAR CRACKED ALONG BEND RADIUS UNDER THE BRACKET. CRACKS COULD NOT BE SEEN UNTIL BRACKET WAS REMOVED.
